Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 8, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 1, 2009, 10:45 PM CST. It took effect at Feb 1, 2009, 11:00 PM CST. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2009, 10:45 PM CST (04:45 UTC)
- In effect from
- Feb 1, 2009, 11:00 PM CST
- Expired
- Feb 4, 2009, 7:14 PM CST
- In force
- 68 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
906 WHUS74 KMOB 020445 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1045 PM CST SUN FEB 1 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FROM 20 TO 60 NM FROM SHORE THROUGH 8 AM TUESDAY MORNING... ...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT INCLUDING MOBILE BAY FROM MIDDAY MONDAY THROUGH THROUGH 8 AM TUESDAY MORNING... .SOUTHERLY WINDS AND SEAS WILL BUILD OVER THE MARINE AREA FOR THE REMEMBER OF TONIGHT AS AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA MONDAY AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. GMZ670-675-021245- /O.NEW.KMOB.SC.Y.0008.090202T0500Z-090203T1400Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1045 PM CST SUN FEB 1 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CST TUESDAY. SOUTHERLY WINDS AND SEAS WILL BUILD OVER THE MARINE AREA FOR THE REMEMBER OF TONIGHT AS AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA MONDAY AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT MONDAY AFTERNOON THROUGH THROUGH EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-650-655-021245- /O.NEW.KMOB.SC.Y.0008.090202T1800Z-090203T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1045 PM CST SUN FEB 1 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 12 PM MONDAY TO 8 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 8 AM CST TUESDAY. SOUTHERLY WINDS AND SEAS WILL BUILD OVER THE MARINE AREA FOR THE REMEMBER OF TONIGHT AS AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA MONDAY AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
950 WHUS74 KMOB 020952 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 352 AM CST MON FEB 2 2009 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH 8 AM TUESDAY MORNING... .WINDS AND SEAS WILL BUILD OVER THE MARINE AREA INTO MONDAY MORNING AS AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA THIS AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT. GMZ630-650-655-021800- /O.EXT.KMOB.SC.Y.0008.090202T0952Z-090203T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 352 AM CST MON FEB 2 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM CST TUESDAY. WINDS AND SEAS WILL BUILD OVER THE MARINE AREA INTO MONDAY MORNING AS AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA THIS AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-021800- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 352 AM CST MON FEB 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. WINDS AND SEAS WILL BUILD OVER THE MARINE AREA INTO MONDAY MORNING AS AN AREA OF LOW PRESSURE DEEPENS OVER THE WESTERN AND CENTRAL GULF AND MOVES EAST. A STRONG COLD FRONT WILL FOLLOW IN THE WAKE OF THE LOW...MOVING ACROSS THE MARINE AREA THIS AFTERNOON. A STRONG NORTHERLY FLOW IS EXPECTED IN THE WAKE OF THE FRONT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
692 WHUS74 KMOB 021717 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1117 AM CST MON FEB 2 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH 8 AM TUESDAY MORNING... .WINDS AND SEAS WILL BUILD OVER THE MARINE AREA THROUGH TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA THIS AFTERNOON. A STRONG NORTHERLY FLOW WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH TUESDAY MORNING. GMZ630-650-655-670-675-030130- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1117 AM CST MON FEB 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. WINDS WILL BECOME NORTHERLY AND INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON WITH SEAS BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE IN THE WAKE OF A COLD FRONT. STRONG NORTHERLY FLOW AND HIGH SEAS WILL CONTINUE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHUS74 KMOB 022119 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 319 PM CST MON FEB 2 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH 8 AM TUESDAY MORNING... .A COLD FRONT WILL CONTINUE TO MOVE EASTWARD AND OUT OF THE AREA TONIGHT. IN THE WAKE OF THE FRONT...STRONG NORTHERLY WINDS WILL CONTINUE ALONG WITH BUILDING SEAS THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY TUESDAY AFTERNOON. GMZ630-650-655-670-675-030530- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 319 PM CST MON FEB 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT WITH SEAS BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE IN THE WAKE OF A COLD FRONT. STRONG NORTHERLY FLOW AND HIGH SEAS WILL CONTINUE THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
520 WHUS74 KMOB 030457 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1057 PM CST MON FEB 2 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 60 NM THROUGH 8 AM TUESDAY MORNING... .A COLD FRONT WILL CONTINUE TO MOVE EASTWARD AND OUT OF THE AREA TONIGHT. IN THE WAKE OF THE FRONT...STRONG NORTHERLY WINDS WILL CONTINUE ALONG WITH BUILDING SEAS THROUGH EARLY TUESDAY. WINDS WILL DECREASE SLIGHTLY TUESDAY AFTERNOON. GMZ630-650-655-670-675-031400- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090203T1400Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1057 PM CST MON FEB 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST TUESDAY. NORTHERLY WINDS UP TO 25 KNOTS WITH HIGHER GUSTS ALONG WITH SEAS BUILDING TO 6 TO 9 FEET WELL OFFSHORE CAN BE EXPECTED THROUGH EARLY TUESDAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE TUESDAY AFTERNOON THEN REBUILD TUESDAY NIGHT AS A REINFORCING COLD FRONT MOVES SOUTH ACROSS THE NORTH CENTRAL GULF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
256 WHUS74 KMOB 030938 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 AM CST TUE FEB 3 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 60 NM THROUGH 8 AM TUESDAY MORNING... .WINDS WILL SETTLE SOMEWHAT TODAY AS A SECOND FRONT APPROACHES THE AREA...BUT AS THE FRONT MOVES OVER THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING...WINDS AND SEAS WILL RISE BACK ABOVE SMALL CRAFT LEVELS. GMZ630-650-655-670-675-031745- /O.EXT.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 AM CST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST WEDNESDAY. NORTHERLY WINDS OF 20 TO 25 KNOTS WILL SETTLE SOMEWHAT TODAY AS A SECOND FRONT APPROACHES THE AREA. BUT AS THE FRONT MOVES OVER THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING...WINDS AND SEAS WILL RISE BACK ABOVE SMALL CRAFT LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
699 WHUS74 KMOB 031754 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1154 AM CST TUE FEB 3 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT OT 60 NM THROUGH 2 PM WEDNESDAY AFTERNOON... .WINDS WILL DECREASE SLIGHTLY TODAY AS A SECOND FRONT APPROACHES THE AREA. THE FRONT WILL MOVE OVER THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING. WINDS AND SEAS WILL RISE BACK ABOVE SMALL CRAFT LEVELS IN THE WAKE OF THE FRONT. GMZ630-650-655-670-675-040300- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1154 AM CST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY. NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DECREASE SLIGHTLY TODAY AS A SECOND FRONT APPROACHES THE AREA. THE FRONT WILL MOVE OVER THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING. WINDS AND SEAS WILL RISE BACK ABOVE SMALL CRAFT LEVELS IN THE WAKE OF THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS74 KMOB 040332 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 932 PM CST TUE FEB 3 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH EARLY WEDNESDAY AFTERNOON INCLUDING MOBILE BAY... .IN THE WAKE OF A COLD FRONT...A STRONG OFFSHORE FLOW DEVELOPS AS A STRONG CANADIAN RIDGE OF HIGH PRESSURE BUILDS INTO THE DEEP SOUTH. THE STRONG OFFSHORE FLOW WILL LAST INTO WEDNESDAY AFTERNOON. GMZ630-650-655-670-675-041000- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 932 PM CST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY. NORTHWEST TO NORTHERLY WINDS OF 20 TO 25 KNOTS WILL BE COMMON. OCCASIONAL GUSTS OF 30 TO 35 KNOTS WILL BE POSSIBLE OVER THE OPEN GULF. SEAS WILL BUILD TO 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. ROUGH CONDITIONS ARE FORECAST TO DEVELOP OVER MOBILE BAY WITH THE STRONG NORTHWEST TO NORTHERLY FETCH PRODUCING WAVES OF 2 TO 3 FEET...CLOSER TO THE ENTRANCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
445 WHUS74 KMOB 040938 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 AM CST WED FEB 4 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH EARLY WEDNESDAY AFTERNOON INCLUDING MOBILE BAY... .IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS TUESDAY EVENING...A STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH THIS MORNING AND THEN GRADUALLY BEGIN TO DIMINISH THIS AFTERNOON AS A STRONG RIDGE OF HIGH PRESSURE BUILDS INTO THE DEEP SOUTH FROM THE NORTH. GMZ630-650-655-670-675-041745- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 AM CST WED FEB 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY WILL BE COMMON THIS MORNING. SOME OF THE GUSTS WILL OCCASIONALLY REACH 30 KNOTS WILL BE POSSIBLE OVER THE OPEN GULF WATERS. SEAS WILL BE 5 TO 7 FEET WELL OFFSHORE THIS MORNING...GRADUALLY DIMINISHING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
437 WHUS74 KMOB 041747 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1147 AM CST WED FEB 4 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH EARLY WEDNESDAY AFTERNOON INCLUDING MOBILE BAY... .IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS TUESDAY EVENING...A STRONG NORTHERLY WIND WILL PERSIST THROUGH THIS MORNING AND THEN GRADUALLY BEGIN TO DIMINISH THIS AFTERNOON AS A STRONG HIGH BUILDS FROM THE NORTH. GMZ630-650-655-670-675-042000- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090204T2000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1147 AM CST WED FEB 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY THROUGH THIS AFTERNOON. SOME OF THE GUSTS WILL REACH 30 KNOTS OVER THE OPEN GULF WATERS. SEAS WILL BE 7 TO 9 FEET WELL OFFSHORE DIMINISHING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
829 WHUS74 KMOB 041755 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1155 AM CST WED FEB 4 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH EARLY WEDNESDAY AFTERNOON INCLUDING MOBILE BAY... .IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS TUESDAY EVENING...A STRONG NORTHERLY WIND WILL PERSIST THROUGH THIS MORNING AND THEN GRADUALLY BEGIN TO DIMINISH THIS AFTERNOON AS A STRONG HIGH BUILDS FROM THE NORTH. GMZ630-650-655-670-675-050000- /O.EXT.KMOB.SC.Y.0008.000000T0000Z-090205T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1155 AM CST WED FEB 4 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY THROUGH THIS AFTERNOON. SOME OF THE GUSTS WILL REACH 30 KNOTS OVER THE OPEN GULF WATERS. SEAS WILL BE 7 TO 9 FEET WELL OFFSHORE DIMINISHING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS74 KMOB 042157 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 PM CST WED FEB 4 2009 ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH LATE WEDNESDAY EVENING INCLUDING MOBILE BAY... .A COLD FRONT THAT MOVED ACROSS THE COASTAL WATERS TUESDAY EVENING IS BRINGING A STRONG NORTHERLY WIND WHICH WILL PERSIST THROUGH TODAY AND WILL GRADUALLY BEGIN TO DIMINISH THIS EVENING. A STRONG HIGH WILL BUILD IN FROM THE NORTH. GMZ630-650-655-670-675-050300- /O.EXT.KMOB.SC.Y.0008.000000T0000Z-090205T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 PM CST WED FEB 4 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. NORTHWEST TO NORTHERLY WINDS OF 20 KNOTS AND GUSTY THROUGH THIS AFTERNOON. SOME OF THE GUSTS WILL REACH 30 KNOTS OVER THE OPEN GULF WATERS. SEAS WILL BE 7 TO 9 FEET WELL OFFSHORE DIMINISHING LATE THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
749 WHUS74 KMOB 050026 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 626 PM CST WED FEB 4 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH THIS EVENING INCLUDING MOBILE BAY... .A STRONG ARCTIC RIDGE OF HIGH PRESSURE WILL MAINTAIN A MODERATE OFFSHORE WIND THIS EVENING BEFORE DIMINISHING LATE. GMZ630-650-655-670-675-050300- /O.CON.KMOB.SC.Y.0008.000000T0000Z-090205T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 626 PM CST WED FEB 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. NORTHWEST TO NORTHERLY WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS AROUND 25 KNOTS IS POSSIBLE THIS EVENING. LATEST BUOY DATA SHOWS SEAS FROM 2 TO 3 FEET NEAR SHORE TO AROUND 5 FEET WELL OFFSHORE. SEAS ARE FORECAST TO CHANGE LITTLE THROUGH 9 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE AND SEA CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
798 WHUS74 KMOB 050114 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 714 PM CST WED FEB 4 2009 ...WINDS DECREASING AND SEAS SUBSIDING... .THE AXIS OF A STRONG ARCTIC RIDGE OF HIGH PRESSURE WAS SLIPPING SOUTHEAST INTO THE LOWER MISSISSIPPI RIVER VALLEY. AS A RESULT...WINDS WERE DECREASING AND SEAS HAVE SHOWN A SUBSIDING TREND TO BELOW SMALL CRAFT ADVISORY CRITERIA. GMZ630-650-655-670-675-050215- /O.CAN.KMOB.SC.Y.0008.000000T0000Z-090205T0300Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 714 PM CST WED FEB 4 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. LATEST BUOY AND OTHER MARINE SURFACE DATA PLATFORMS SHOW NORTH TO NORTHWEST WINDS RANGING FROM 10 TO 15 KNOTS...WITH OCCASIONALLY HIGHER GUSTS JUST BELOW 20 KNOTS. SEAS WERE AROUND 2 FEET NEAR SHORE TO AROUND 4 FEET WELL OFFSHORE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 3:31 PM CST, 7 hours 14 minutes earlier.
Area forecast discussion, Feb 1, 3:31 PM CST, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
331 PM CST SUN FEB 1 2009
.SHORT TERM...A WEAK SURFACE LOW IS
FORECAST TO DEVELOP OVER THE GULF LATE TONIGHT. MODEL GUIDANCE
CONTINUES TO INDICATE THAT THE LOW WILL TRACK EASTWARD ON MONDAY AND
ACROSS THE CENTRAL FLORIDA PENINSULA MONDAY NIGHT. RAIN CHANCES
INCREASE TONIGHT THROUGH MONDAY AFTERNOON AS A COLD FRONT APPROACHES
THE AREA. THE COLD FRONT WILL PUSH THROUGH THE AREA ON MONDAY...
APPROACHING THE WESTERN ZONES BY MONDAY MORNING AND PUSHING THROUGH
THE EASTERN ZONES BY MONDAY AFTERNOON. IN THE WAKE OF THE FRONT
...COLDER AND DRIER AIR WILL FILTER INTO THE AREA MONDAY NIGHT.
A PIECE OF ENERGY WILL ROTATE DOWN THE BASE OF THE UPPER LEVEL
TROUGH ON TUESDAY NIGHT. HAVE INCREASED CLOUD COVER TUESDAY
EVENING/OVERNIGHT GENERALLY OVER THE NORTHEASTERN ZONES. /04
.LONG TERM...(WEDNESDAY THROUGH SATURDAY) NO SIGNIFICANT CHANGES IN
THE EXTENDED. SUNNY AND COOLER CONDITIONS ARE EXPECTED WEDNESDAY AND
THURSDAY AS SURFACE HIGH PRESSURE CONTINUES TO BUILD IN.
TEMPERATURES MODERATE BY FRIDAY AS HIGH PRESSURE BEGINS TO MOVE EAST
ON FRIDAY. A FREEZE ALL THE WAY TO THE COAST IS EXPECTED WITH MID
20S INLAND ON WEDNESDAY AND THURSDAY MORNING. /04
&&
.AVIATION....AVIATION...(18Z ISSUANCE)...CLOUDS AND MOISTURE LEVELS WILL
CONTINUE TO INCREASE THROUGH THE AFTERNOON AND TONIGHT. ALTHOUGH
CIGS WILL LIKELY REMAIN VFR THROUGH LATE AFTERNOON. CIGS WILL
DECREASE LATER THIS EVENING AND TONIGHT WITH RAIN CHANCES INCREASING
AS WELL AROUND MIDNIGHT. /13
&&
.MARINE....MARINE...A LIGHT TO MODERATE SOUTHERLY FLOW WILL INCREASE TONIGHT
AND MONDAY AS A LOW PRESSURE SYSTEM MOVES EASTWARD ACROSS THE
CENTRAL GULF. MEANWHILE A COLD FRONT WILL MOVE SOUTHWARD ACROSS THE
MARINE AREA ON MONDAY BRINGING A STRONG NORTHERLY FLOW THAT WILL
LAST INTO TUESDAY BEFORE DECREASING TUESDAY AFTERNOON. A REINFORCING
FRONT WILL MOVE ACROSS THE AREA TUESDAY NIGHT BRINGING A MODERATE TO
STRONG NORTHERLY FLOW THROUGH WEDNESDAY. NORTHERLY FLOW DECREASES
THURSDAY AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS THE CENTRAL GULF
COAST. /13
&&
.FIRE WEATHER...RAIN SHOWERS WILL BEGIN OVER SOUTHEAST MISSISSIPPI THIS
EVENING...SPREADING EAST OVER NIGHT. A RAINY DAY ON MONDAY TO BE FOLLOWED
BY COLDER TEMPERATURES AND GUSTY NORTHWEST WINDS TUESDAY...BRINGING IN
MUCH DRIER AIR. LOWEST HUMIDITY AROUND 25 PERCENT EACH AFTERNOON
TUESDAY THROUGH THURSDAY. /04
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 50 60 35 59 / 80 70 05 05
PENSACOLA 51 61 36 58 / 70 80 05 05
DESTIN 50 60 38 58 / 50 80 10 05
EVERGREEN 43 56 31 55 / 60 70 05 10
WAYNESBORO 46 57 31 58 / 80 70 00 05
CAMDEN 44 57 32 55 / 70 70 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
04/KC
13/JCHazardous weather outlook, Feb 1, 3:30 PM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 330 PM CST SUN FEB 1 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-022130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 330 PM CST SUN FEB 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY THROUGH TONIGHT. AN AREA OF LOW PRESSURE MOVING ACROSS THE CENTRAL GULF ALONG WITH AN APPROACHING COLD FRONT WILL CAUSE WINDS AND SEAS TO INCREASE ACROSS THE MARINE AREA TONIGHT. THIS WILL CREATE POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT INTO MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FRONT WILL MOVE OVER THE AREA MONDAY...WITH STRONG NORTHERLY WINDS FOLLOWING. INSTABILITY AHEAD OF THE FRONT WILL BE LIMITED AND THUNDERSTORMS ARE NOT EXPECTED. STRONG OFFSHORE WINDS WILL FOLLOW THE FRONT...CREATING HAZARDOUS CONDITIONS FOR BOATERS ON ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS FROM LATE MONDAY AFTERNOON INTO WEDNESDAY. DRIER AIR WILL ALSO MOVE OVER THE AREA BEHIND THE FRONT...CREATING AN INCREASED RISK FOR WILDFIRES TUESDAY THROUGH THURSDAY. SOUTHERLY FLOW WILL RETURN LATE THURSDAY...INCREASING THE MOISTURE LEVELS AND DECREASING THE WILDFIRE RISK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 5:44 AM CST | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 24 hr |
| Feb 2, 5:44 AM CST | Red Flag Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 35 hr |
| Feb 2, 5:44 AM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 60 hr |
| Feb 2, 2:52 PM CST | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Crenshaw, Monroe and 2 more | 13 hr |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.